Alert archive / Washington / Flash Flood Warnings in 2013

Flash Flood Warning 7, NWS Spokane, WA

July 17, 2013Ferry County, Washington

NWS Spokane, WA issued this flash flood warning at Jul 17, 2013, 6:45 AM PDT for Ferry County, Washington. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2013, 6:45 AM PDT (13:45 UTC)
Expired
Jul 17, 2013, 8:15 AM PDT
In force
90 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

County Ferry County, WA

The radar

The Spokane radar (KOTX), 108 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2013-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2013-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
1903 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WGUS56 KOTX 171345
FFWOTX
WAC019-171515-
/O.NEW.KOTX.FF.W.0007.130717T1345Z-130717T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
645 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL FERRY COUNTY IN NORTHEAST WASHINGTON...

* UNTIL 815 AM PDT

* AT 635 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE WARNED AREA.

* THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

MUDSLIDES WILL BE POSSIBLE ALONG HIGHWAY 20 EAST OF SHERMAN PASS AND 
OTHER RURAL ROADS IN THE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SHERMAN CREEK...PASS CREEK...HALL CREEK...BEAVER DAM CREEK...GRANITE
CREEK...HART CREEK...BARNABY CREEK...SOUTH FORK BARNABY CREEK...
SLEEPY HOLLOW CREEK...SOUTH FORK SHERMAN CREEK...BRIDGE CREEK...FRITZ
CREEK...LYNX CREEK...SITDOWN CREEK...JOHNS MOUNTAIN CREEK...GRIZZLY
CREEK...SNOWSHOE CREEK AND NORTH FORK HALL CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPOKANE.

&&

LAT...LON 4863 11844 4861 11831 4826 11845 4827 11857

$$

SB
1 follow-up statement
693 
WGUS76 KOTX 171502
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
802 AM PDT WED JUL 17 2013

WAC019-171512-
/O.CAN.KOTX.FF.W.0007.000000T0000Z-130717T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FERRY WA-
802 AM PDT WED JUL 17 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL FERRY
COUNTY...

THE STORM WHICH MAY HAVE PRODUCED FLASH FLOODING HAS MOVED OUT OF 
THE AREA. THUS FLOODING IS NO LONGER EXPECTED.

LAT...LON 4863 11844 4861 11831 4826 11845 4827 11857

$$
SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:49 AM PDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 17, 2:49 AM PDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
249 AM PDT Wed Jul 17 2013

.SYNOPSIS...
Rounds of showers and thunderstorms are expected this morning over
much of north Idaho and eastern Washington. Cloud to ground
lightning will raise the concern for new wildfires, especially in
areas where brush, grasses, and light timber are dry enough to
burn. The weather Thursday through the weekend will be dry and
warmer than normal. Saturday will likely be the hottest day of the
week with high temperatures well into the 90s with some spots near
100 degrees.

&&

.DISCUSSION...

Today and tonight: A negatively tilted shortwave trof will
slowly lift through the region this morning and early afternoon
continuing to bring widely scattered thunderstorms to a majority
of the region. A majority of the region will quickly dry out
Wednesday afternoon however the exception will be across the
northern mountains where lingering instability and moisture will
combine with afternoon heating bringing the potential for a few
strong thunderstorms before early evening.

Models have initialized the approaching shortwave trof well which
as of 2AM is crossing into southern Oregon. There is strong
agreement that an elevated axis of instability with 700-500mb
theta-e lapse rates on the order of -2 to 6 K/KM and specific
humidity values near 4g/kg extending from southern ID N/NW into
Ern WA will remain in place until the trof axis passes through.
The forecast movement of the trof axis has slowed down
considerably from model runs 24 hours ago which has led to a
delayed removal of thunderstorm mention. The current timing places
the trof axis over southern WA near 15z...along highway 2 roughly
18z...and into the northern mountains 21z and clearing conditions
can be expected once the trof axis passes through.

Given the slower timing, there is now an increased risk for
isolated thunderstorms across the northern mountains between
21-00z. The strength of these storms will highly depend on the
amount of warming that can be achieved in this period and how
quick drier dewpoints can punch northward. NAM is the wettest
regarding boundary layer moisture but does not appear out of the
question based on recent trends where precipitation is falling. I
do believe it is holding on to too much boundary layer moisture
south into the upper basin and Spokane-CDA which, based on its
forecast soundings could also experience strong thunderstorm
activity in the afternoon. We did not bite off on this now based
on strong subsidence and a dry slot the NAM/GFS does show moving
into the region behind this morning's wave. Nonetheless, the
potential for strong to locally severe storms does exist across
the northern mountains Wednesday afternoon with large hail,
damaging winds, and heavy downpours as the main threats. /sb

Thursday through Saturday: A flat upper level ridge will
retrograde into the western U.S. Thursday through Saturday. During
this period a large polar vortex over eastern Canada will migrate
southeastward and bring an end to the recent heat wave over the
eastern seaboard. Thursday, Friday and Saturday will certainly
feature above average temperatures for the Inland Northwest, but
does not appear to be anything out of the ordinary. Saturday
should be the hottest day as the low amplitude ridge axis becomes
centered over eastern Washington and north Idaho. 850mb
temperatures from the ECMWF and GFS support afternoon high
temperatures in the mid 90s to near 100 on Saturday for most
elevations below 3000 feet, and that is what we have in our
forecast. This is a couple degrees above MOS guidance (GFS, ECMWF
and GFS ensemble MOS) which is a little concerning. Verification
stats over the last 30 days suggests that our forecast has had a
warm bias. I can recall several hot ridges advertised by the GFS
that have not panned out to be as hot as the model advertised.

Sunday through Tuesday: There are considerable model differences
from Sunday onward next week. The medium range models have really
struggled to handle the retrograding high over the western U.S.
and the split flow pattern over the eastern Pacific/Gulf of
Alaska. The 00z ECMWF has come into better agreement with the
other models that the flow will be relatively flat early next
week. Not surprisingly, the GFS is the warmest model. It has been
most of the summer, to a fault at times. I like the idea of a
gradual cooling trend Sunday through Tuesday. I would anticipate
the falling heights over the Gulf of Alaska and northern B.C. will
send weak shortwaves into the Pacific Northwest. These waves
should push a bit of modified marine air through the Cascade gaps.
Precipitation chances in this pattern should be pretty low. There
will be enough mid-level westerly flow to cut off monsoonal
moisture. /GKoch

&&

.AVIATION...
06Z TAFS: A strong weather disturbance combined with mid level
instability will trigger thunderstorms over Central and Eastern
Washington and North Idaho tonight through Wednesday morning.
Lightning activity is expected to increase between 06z-10z primarily
from KMWH eastward and then increase in the Cascades including KEAT
around 10-12z.  Thunderstorms are expected to lift north of the TAF
sites after 15-17z Wednesday as the system moves north of the area
and drier air moves in from the southwest.  Gusty outflow winds and
possible small hail are expected with these storms.  JW

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        88  60  89  61  92  63 /  60   0   0   0   0   0
Coeur d'Alene  86  57  88  57  91  59 /  70  10   0   0   0   0
Pullman        86  52  88  51  92  56 /  30   0   0   0   0   0
Lewiston       96  64  96  63  99  65 /  20   0   0   0   0   0
Colville       85  55  92  55  95  57 /  80  10   0   0   0   0
Sandpoint      82  52  87  51  91  53 /  80  10   0   0   0   0
Kellogg        85  56  87  55  90  58 /  80  10   0   0   0   0
Moses Lake     94  61  94  60  97  63 /  40   0   0   0   0   0
Wenatchee      93  65  93  65  97  67 /  70   0   0   0   0   0
Omak           88  61  94  61  97  63 /  70  10   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 2 PM PDT this afternoon for East
     Washington Northeast (Zone 686)-East Washington Okanogan
     Highlands (Zone 687)-East Washington Okanogan/Methow
     Valleys (Zone 684).

     Red Flag Warning until 11 AM PDT this morning for East
     Washington Central Cascade Valleys (Zone 677)-East
     Washington Northern Columbia Basin (Zone 673)-East
     Washington Palouse and Spokane Area (Zone 674)-East
     Washington South Central Cascade Valleys (Zone 676).

&&

In the hours before

Special weather statement, Jul 17, 4:00 AM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
400 AM PDT WED JUL 17 2013

WAZ035-171145-
LINCOLN WA-GRANT WA-
400 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON
  WEST CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON

UNTIL 445 AM PDT

AT 356 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILSON CREEK...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   ALMIRA...
   GOVAN...

LAT...LON 4782 11900 4770 11858 4738 11903 4742 11915
TIME...MOT...LOC 1059Z 213DEG 31KT 4746 11902

SB
Special weather statement, Jul 17, 4:48 AM PDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
448 AM PDT WED JUL 17 2013

WAZ035-038-171245-
FERRY WA-LINCOLN WA-
448 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
  SOUTHWESTERN FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 545 AM PDT

AT 439 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 33 MILES WEST OF DAVENPORT..MOVING NORTH AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   KELLER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4806 11850 4771 11880 4773 11894 4797 11883
      4806 11881 4811 11880
TIME...MOT...LOC 1148Z 194DEG 25KT 4780 11882

SB
Special weather statement, Jul 17, 5:47 AM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
547 AM PDT WED JUL 17 2013

WAZ037-038-171330-
FERRY WA-STEVENS WA-
547 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL STEVENS COUNTY IN NORTHEAST WASHINGTON
  FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 630 AM PDT

AT 539 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 26 MILES SOUTH OF SHERMAN PASS..MOVING NORTHEAST
AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL FERRY COUNTY...
  RURAL WESTERN STEVENS COUNTY...
  RURAL EASTERN FERRY COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4876 11845 4859 11788 4811 11848 4813 11862
      4822 11871
TIME...MOT...LOC 1247Z 217DEG 37KT 4829 11842

SB
Special weather statement, Jul 17, 6:02 AM PDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
602 AM PDT WED JUL 17 2013

WAZ037-038-171345-
FERRY WA-STEVENS WA-
602 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWEST STEVENS COUNTY IN NORTHEAST WASHINGTON
  CENTRAL FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 645 AM PDT

AT 557 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES SOUTH OF SHERMAN PASS..MOVING NORTHEAST
AT 35 MPH.

TORRENTIAL RAIN...HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO
40 MPH ARE EXPECTED WITH THIS STORM...ALONG FREQUENT DANGEROUS
LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN STEVENS COUNTY...
  RURAL CENTRAL FERRY COUNTY...
  RURAL EASTERN FERRY COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4887 11845 4874 11788 4820 11841 4832 11865
TIME...MOT...LOC 1302Z 213DEG 32KT 4839 11834

SB
Special weather statement, Jul 17, 6:05 AM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
605 AM PDT WED JUL 17 2013

WAZ034-044-171345-
GRANT WA-
605 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON

UNTIL 645 AM PDT

AT 557 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF QUINCY..MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   EPHRATA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4743 11967 4735 11929 4702 11960 4705 11977
TIME...MOT...LOC 1305Z 203DEG 28KT 4713 11964

SB
Special weather statement, Jul 17, 6:07 AM PDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
607 AM PDT WED JUL 17 2013

WAZ043-044-171345-
OKANOGAN WA-DOUGLAS WA-
607 AM PDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
  SOUTH CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 645 AM PDT

AT 601 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF BRIDGEPORT..MOVING NORTH AT 40
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   MANSFIELD AND BRIDGEPORT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4839 11961 4824 11911 4778 11959 4774 11966
      4785 11981
TIME...MOT...LOC 1307Z 201DEG 33KT 4789 11963

SB

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 4:00 AM PDTSpecial Weather StatementOTXLincoln45 min
Jul 17, 4:07 AM PDTSevere Thunderstorm WarningOTXGrant, Lincoln38 min
Jul 17, 4:48 AM PDTSpecial Weather StatementOTXLincoln57 min
Jul 17, 4:59 AM PDTSevere Thunderstorm WarningOTXFerry, Lincoln46 min
Jul 17, 5:47 AM PDTSpecial Weather StatementOTXFerry43 min
Jul 17, 6:02 AM PDTSpecial Weather StatementOTXFerry43 min
Jul 17, 6:05 AM PDTSpecial Weather StatementOTXGrant40 min
Jul 17, 6:07 AM PDTSpecial Weather StatementOTXDouglas38 min
Jul 17, 6:50 AM PDTSpecial Weather StatementOTXDouglas40 min
Jul 17, 6:53 AM PDTSevere Thunderstorm WarningOTXDouglas, Grant52 min
Jul 17, 7:41 AM PDTSevere Thunderstorm WarningOTXDouglas, Grant, Okanogan49 min
Jul 17, 8:23 AM PDTSpecial Weather StatementOTXFerry52 min
Jul 17, 10:38 AM PDTSpecial Weather StatementOTXFerry22 min
Jul 17, 11:05 AM PDTSpecial Weather StatementOTX10 min

Nearby

Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.